Skip navigation
Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSharma A.-
dc.contributor.authorBhaintwal M.-
dc.identifier.citationInternational Journal of Information and Coding Theory (2016), 3(3): 234-251-
dc.description.abstractIn this paper, a new class of skew-cyclic codes, termed as F3R-skew cyclic codes, is defined, where R denotes the ring F3 + uF3, u2 = u. These codes are of length α + β and are submodules of the R-module F3αRβ. We study some structural properties of skew cyclic codes over R and F3R-skew cyclic codes. The generator polynomials of these codes are studied. Some examples are given to illustrate the results. An optimal ternary code is obtained as the Gray image of an F3R-skew cyclic code.-
dc.relation.ispartofInternational Journal of Information and Coding Theory-
dc.titleF3R-skew cyclic codes-
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show simple item record

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.